RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, Number 1, Pages 8–15 (Mi vmumm201)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

Connection between moduli of smoothness in the metrics of $L_p$ and $C$

M. K. Potapova, B. V. Simonovb

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Volgograd State Technical University

Abstract: Two inequalities are proved for fractional moduli of smoothness of a function considered in the spaces $L_p$ and $C.$

Key words: inequalitiy, space, fractional modulus of smoothness.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-0043
Ministry of Education and Science of the Russian Federation -3682.2014.1


Full text: PDF file (341 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2015, 70:1, 6–13

Bibliographic databases:

UDC: 517.5
Received: 04.02.2013

Citation: M. K. Potapov, B. V. Simonov, “Connection between moduli of smoothness in the metrics of $L_p$ and $C$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, no. 1, 8–15; Moscow University Mathematics Bulletin, 70:1 (2015), 6–13

Citation in format AMSBIB
\Bibitem{PotSim15}
\by M.~K.~Potapov, B.~V.~Simonov
\paper Connection between moduli of smoothness in the metrics of $L_p$ and $C$
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2015
\issue 1
\pages 8--15
\mathnet{http://mi.mathnet.ru/vmumm201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3401212}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2015
\vol 70
\issue 1
\pages 6--13
\crossref{https://doi.org/10.3103/S0027132215010027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000218403000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924965761}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm201
  • http://mi.mathnet.ru/eng/vmumm/y2015/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Potapov, B. V. Simonov, “Interrelations between full moduli of smoothness in the metrics of $L_1$ $L_\infty$”, Moscow University Mathematics Bulletin, 71:1 (2016), 15–22  mathnet  crossref  mathscinet  isi
    2. M. K. Potapov, B. V. Simonov, “Interrelations between mixed moduli of smoothness in metrics of $L_p$ and $L_\infty$”, Moscow University Mathematics Bulletin, 72:3 (2017), 107–120  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:65
    Full text:18
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020